MathSciNet Relay Station
MathSciNet bibliographic data
MR1129365 (93e:11073) 11G05 (11G40)
Kolyvagin, V. A. On the structure of Selmer groups. Math. Ann. 291 (1991), no. 2, 253–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement